# SDR CA131126005

- Difficulty date: November 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,628 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 504200772
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RT WINDSHIELD REPLACEMENT, FOUND CORROSION ON RT LOWER POST FRAME.
